# SDR 9518729942

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3991C
- Make and model: Doug DC-9-32
- Aircraft serial: 47175
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR TRACK EMERGENCY LIGHTS INOPERATIVE.  REPLACED DEFECTIVE EMERGENCY LIGHT ASSEMBLY AT FORWARD LEFT DOOR, OPERATIONAL CHECK GOOD.
